# SDR SWAA2023071773765

- Difficulty date: July 2, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 56,981 hours, 34,027 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER WEB AT STA 663 HAVE CRACK AT RBL 45 AND RBL 37<[01] EVALUATED DAMAGE; CRACK IS REPAIRABLE IAW B737 SRM 57-10-10-2R-2 REPAIR 2. NO DELAMINATION NOTED.   CLEANED AND PREPPED REPAIR AREA IAW B737 SRM 51-70-04-2R-10 PAR 4 STEPS A; B; AND C.   VERIFIED REPAIR MATERIALS IAW B737 SRM 51-70-04-2R-0 TABLE 203; RESIN EY3804 (A171928); FIBERGLASS CLOTH BMS9-3 (A184337).   REQUIRES OKAY TO BOND.;[02] VERIFIED STEP 1 ;OKAY TO BOND.;[03] BONDED REPAIR PLIES IAW B737 SRM 51-70-04-2R-10 PAR 4 STEPS D THRU G. TAP TEST GOOD. OVEN B0-06 CAL DUE 7/27/2023.;[04] VERIFIED STEP 3 COMPLETE.;[05] COMPLETED RII OF STEP 3.;[06] VERIFIED ALL STEPS ARE COMPLETE;[07] AUDIT C/W
